# SDR FDEA202111082794

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777
- Aircraft serial: 39682
- Aircraft time: 40,913 hours, 7,429 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP HIGH PITCH CONTINUOUS TONE, FROM  CAPTAIN SIDE BELOW LEFT FOOT.  CAB ALT 5800 FT DP  8.5.  WENT TO MANUAL ON OUTFLOW VALVES, REDUCED CAB  ALT TO 5000 FT TONE DP 8.3, THE TONE WAS NOTICEABLY  QUIETER.  AFTER APPROXIMATELY 10 MINUTES WE  RESELECTED AUTO ON THE OUT FLOW VALVES, THE TONE  CONTINUED FOR ANOTHER 10 TO 15 MINUTES, THEN  STOPPED. CAB ALT RETURNED TO 5900FT AND DP 8.5 NO  FURTHER NOISE FOR REMAINDER OF THE FLIGHT.    REPLACED FWD ACCESS DOOR SEAL REF B777 MM                                         52-09-05-2.                                                                                 INSTALLED FWD ACCESS DOOR REF B777 MM                                   52-48-01-4.   PRESSURIZE CABIN REF B777 MM                                        05-51-24-2, FWD ACCESS DOOR SEAL LEAK CK OK.
